# SDR A6WA200640051

- Difficulty date: January 13, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING PLANK HOLE NR 11 HAS CORROSION AT OUTBOARD SIDE 2 INCHES LONG BY .002 INCH - .003 INCH DEEP.  NOT IN CRITICAL AREA.  MAINTENANCE REPAIRED RIGHT WING PLANK ACCESS HOLE AT WS 209.040 HOLE NR 11 IAW BOMBARDIER REO 601R-57-21-030 REV D.  (M)
